# SDR P2EA98109

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, ROUTINE INSPECTION PER CARD NR J2C 51 2525, NOTED CRACK ON FUSELAGE FRAME AT BS 400 BETWEEN STR 25 AND 26 LT.  CRACK WAS .250 INCH IN LENGTH.  CRACK WS REPAIRED IAW SRM 53-10-4 FIG 6.  COOPESA W.O. NR L1-0630, NR VAM 100-225, 208SDA006.  (X)
